# SDR FDEA201505281651

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 572 hours, 12,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1305 - 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR AFT JAMB LOWER WEB BOX FOUND CRACKED.  BS 1305.25 - 1315.42, LONGERONS 26 - 27L.  REPAIRED IAW SRM 53-40-15-2R FIGURE 201, REPAIR 3.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
